Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bleeding after taking emergency contraceptive pills. Suffering from anemia. Pregnancy chances?

my girl friend took 72 hours contraceptive pill not to get pregnent, and she started bleeding after 5 days which is 15 days before her mensurational peroid..its been 3 days now she is facing vaginal bleeding ..i came to know that she is a anemia it serious case? can she be pregnent? and this bleeding is like her peroid came faster or will the peroid will be in its normal time?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
After taking emergency contraceptive it is quite common to get mild bleeding. But in this case it quite serious. Start Tranexamic acid 500mg thrice daily for two days. It will cause stoppage of bleeding. Alongwith it take Pantoprazole 40 mg once daily.
After stoppage of bleeding wait for the next scheduled period. If she miss that then do a pregnancy test.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor